# SDR CHQA200900262

- Difficulty date: December 13, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N378SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145593
- Aircraft time: 21,477 hours, 15,640 cycles
- Engine: Allsn AE3007A
- Engine time: 20,166 hours, 15,901 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED A BIRD STRIKE ON ROTATION AT ABOUT 20FT.  E2 ITT FLUCTUATED 100 DEGREES FOR 3 OR 4 MINUTES AFTERWARDS.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A BIRD STRIKE INSPECTION IAW EMB 140 AMM 5-50-08 WITH NO DEFECTS NOTED.  A BOROSCOPE INSPECTION WAS ALSO PERFORMED OF THE E2 INLET IAW RR MM 72-20-00, COMPRESSOR IAW MM 72-30-00, COMBUSTION LINER IAW MM 72-40-00 AND TURBINE IAW MM 72-50-00 WITH NO DEFECTS NOTED.
